# SDR SWIA2018020644259

- Difficulty date: January 20, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10190
- Aircraft time: 38,103 hours, 23,104 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 26R SPLICE CORRODED AT FS333.  (C-CHECK) RO: 02/06/2018 REMOVE & INSTALLED NEW MAIN AVIONICS BAY STRINGER SPLICE 26R AT FS333 IAW SRM. PRESSURE CHECK GOOD.
